# SDR P5CA2019030600029

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,315 hours, 21,102 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE 2 AFT SQUIB FAILED SQUIB CONNECTION TEST.( RESEATED CARGO BOTTLE 2 AFT SQUIB CONNECTOR, IAW SWPM 20-60-06,OPS CHECK GOOD IAW AMM 26-23-02-404-106 SEC G. )
